# SDR ASOA20140618072

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 28,926 hours, 22,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE EMERGENCY LIGHT BETWEEN ROWS 18 & 20 DID NOT ILLUMINATE DURING TEST.  MX R & R EMERGENCY LIGHT SECTION AND OPS CHECKED GOOD.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
